Reactions 1704, p273 - 2 Jun 2018
Increased transaminase levels and interstitial
pneumonia: 2 case reports
In a retrospective study of 109 patients, two patients [ages
and sexes not stated] were described, of which, one patient
developed increase in transaminase levels and one patient
developed interstitial pneumonia during treatment with
mycophenolate mofetil [route, duration of treatment to
reactions onsets and outcomes not stated].
The patient, who had neuromyelitis optica spectrum
disorder (NMOSD) started receiving treatment with
mycophenolate mofetil 2000 mg/day. However, the patient
developed increase in the transaminase levels. Subsequently,
the patient was hospitalised.
The patient, who had NMOSD started receiving treatment
with mycophenolate mofetil 2000 mg/day. However, the
patient developed interstitial pneumonia. Subsequently, the
patient was hospitalised.
Author comment: "Mycophenolate mofetil (MMF) was
generally well tolerated with adverse effects occurring in 21
patients". "Two patients treated with mycophenolate mofetil
(MMF) 2000 mg/d were admitted to hospital due to increased
transaminase levels and interstitial pneumonia, respectively."
Jiao Y, et al. Dose effects of mycophenolate mofetil in Chinese patients with
neuromyelitis optica spectrum disorders: A case series study. BMC Neurology 18:
47, No. 1, 23 Apr 2018. Available from: URL: http://doi.org/10.1186/
s12883-018-1056-x - China
Reactions 2 Jun 2018 No. 17040114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved